VIEW ALL ABSTRACTS +
Front Matter
Afr. Diaspora J. Math. (N.S.) 13 (2), (2012)
No abstract available
Articles
A. Aman, Y. Ren
Afr. Diaspora J. Math. (N.S.) 13 (2), 1-22, (2012)
KEYWORDS: Backward doubly stochastic differential equation, subdifferential operator, Lévy process, Teugels martingale, multivalued stochastic partial differential-integral equation, 60H10, 60H30
E. Azroul, M. B. Benboubker, M. Rhoudaf
Afr. Diaspora J. Math. (N.S.) 13 (2), 23-44, (2012)
KEYWORDS: Quasilinear elliptic equation, Sobolev spaces with variable exponent, entropy solution, truncations, 35J15, 35J20, 35J70, 46E35
A. R. El-Nabulsi, C. G. Wu
Afr. Diaspora J. Math. (N.S.) 13 (2), 45-61, (2012)
KEYWORDS: fractional action-like variational approach, fractional Euler-Lagrange equations, Saxena-Kumbhat fractional integral, fractional derivative, dynamical fractional exponent, hypergeometric function, complexification, 49S05, 37K05
T. M. Tuyen
Afr. Diaspora J. Math. (N.S.) 13 (2), 62-73, (2012)
KEYWORDS: Accretive operators, sunny nonexpansive retraction, weak sequential continuous mapping, regularization, 47B44, 47H05, 47H09, 47H10
P. N. Pandey, S. K. Shukla
Afr. Diaspora J. Math. (N.S.) 13 (2), 74-80, (2012)
KEYWORDS: projective motion, Affine motion, Projective deviation tensor, Recurrent and Projective recurrent Finsler spaces, 53B40
S. Somdouda
Afr. Diaspora J. Math. (N.S.) 13 (2), 81-99, (2012)
KEYWORDS: Population dynamics, Controllability, Sentinel, Carleman's inequality, 93B05, 92D25, 35B37, 35K05
H. Dathe, C. Khoulé
Afr. Diaspora J. Math. (N.S.) 13 (2), 100-107, (2012)
KEYWORDS: déformations, déformations affines, feuilletage de codimension 1, structures de contact, 62G05, 62G20
I. Faye, A. B. Sow
Afr. Diaspora J. Math. (N.S.) 13 (2), 108-126, (2012)
KEYWORDS: Backward doubly stochastic differential equation, Poisson random measure, Itô's representation formula, Gronwall lemma, 60H05, 60G44
Back to Top